# SDR IPXA2024100190075

- Difficulty date: October 1, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 24,924 hours, 15,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Limit Switch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR ALARM STARTED SOUNDING AT LEVEL OFF AT FL310. PUSHED DOOR LEVER FORCEFULLY AND ALARM WENT AWAY REMOVED AND REPLACED L1 DOOR LIMIT SWITCH 9WN WITH NEW PART IAW AMM 52-73-13. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME REF AMM 52-73-00 FOR WARNING TEST. DEFERRAL CLEARED, PLACARD REMOVED. PERFORMED RII OF LIMIT SWITCH 9WN INSTALLATION AND DOOR WARNING TEST IAW AMM 52-73-13 AND 52-73-00. OK FOR SERVICE
